Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Finite Extensions of Fully Ordered Groups

B. H. Neumann and J. A. H. Shepperd
Proceedings of the Royal Society of London. Series A, Mathematical and Physical Sciences
Vol. 239, No. 1218 (Mar. 12, 1957), pp. 320-327
Published by: Royal Society
Stable URL: http://www.jstor.org/stable/100189
Page Count: 8
  • Read Online (Free)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Finite Extensions of Fully Ordered Groups
Preview not available

Abstract

Extensions of the order relation of a fully ordered subgroup H of a group G to the whole of G are studied, especially when H has finite index in G.

Page Thumbnails

  • Thumbnail: Page 
320
    320
  • Thumbnail: Page 
321
    321
  • Thumbnail: Page 
322
    322
  • Thumbnail: Page 
323
    323
  • Thumbnail: Page 
324
    324
  • Thumbnail: Page 
325
    325
  • Thumbnail: Page 
326
    326
  • Thumbnail: Page 
327
    327